I don't see Tardive Dyskinesia as a topic, but I was wondering if anyone has had any issues with this. I was taking Reglan after Gallbladder surgery to relieve reflux and upon going off the med, I have tingling in my left eye (and sometimes twitching). I also have almost contact tingling in my feet and my left Quad muscle seems to want to tighten up and then release which leaves my leg kind of achy by nightime. Also, having random twitching throughout my body. I've been to a neurologist, but he says it's not TD because he doesn't SEE any movement. He says it's anxiety...does anxiety cause this much twitching and tingling in your body? I don't think so...I am certain it was from the Reglan.
I had been on Reglan 10 years ago with no problems and then again for a couple of months back in April/May 2009. Then, restarted January 25 for 3.5 weeks and these problems started when I went off.
I'm freaking out and praying this this is not permanent. If anyone has a similiar expereinces with TD, I would greatly appreciate hearing from you.